On the basis of our previous work we study asymptotic behavior of the time-dependent solution of a reliability model of two identical units and a repairman and prove the following result: If the repair rate μ(x) is Lipschitz continuous and there exist two positive constants μ and μ such that 0 < μ ≤μ(x)≤ μ < ∞, then its time-dependent solution exponentially converges to its steady-state solution.
International Frontier Science Letters (Volume 2)
G. Gupur "On Asymptotic Behavior of the Time-Dependent Solution of a Reliability Model", International Frontier Science Letters, Vol. 2, pp. 1-11, 2014